MAUDE Adverse Event Report: CORDIS US CORP. AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION

CORDIS US CORP. AVANTI; DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Catalog Number 402606P
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for analysis but has not yet been received.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, foreign material was observed between the threading on the hub of a 6f avanti plus sheath introducer after the device was dropped on the field.The sheath was immediately removed from the field upon identification of the residue during flushing and preparation for use.There was no reported patient injury.Two images were provided for reference, showing the proximal portion of the green vessel dilator with residue on the hub and the corresponding product packaging.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
As reported, foreign material was observed between the threading on the hub of a 6f avanti plus sheath introducer after the device was dropped on the field.The sheath was immediately removed from the field upon identification of the residue during flushing and preparation for use.There was no reported patient injury.Two images were provided for reference, showing the proximal portion of the green vessel dilator with residue on the hub and the corresponding product packaging.Multiple attempts were made to obtain supplemental information; however, no additional event details were provided.The device was not returned for evaluation as anticipated.A picture was attached for evaluation, and the graphic material shows a 6f vessel dilator with an observed amount of yellowish matter; however, no additional details could be observed in the images provided.The photo does not provide sufficient information to determine whether a design- or manufacturing-related issue is present, and the available information is insufficient to draw further conclusions; therefore, no actions were taken at this time.A product history record (phr) review of lot 18456134 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported "vessel dilator ¿ foreign material" was found during photo analysis of the returned information.The foreign material was seen after the device was reportedly dropped on the sterile field; therefore, it cannot be determined when the material was introduced, and handling-related factors cannot be excluded.Review of the device labeling confirmed that no specific warnings related to user experience are included beyond the precaution stating that the device is intended for use only by physicians trained and experienced in diagnostic and interventional catheterization techniques.Based on the available information, including the photo review and product history record review, there is no evidence to indicate that the reported event is attributable to the device design or manufacturing process.Therefore, no preventive or corrective actions will be taken at this time.

Brand Name
AVANTI
Common Device Name
DILATOR, VESSEL, FOR PERCUTANEOUS CATHETERIZATION
Manufacturer (Section D)
CORDIS US CORP.
14201 nw 60th avenue
miami lakes, florida 33014 2802
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes, florida 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key23488900
Report Number9616099-2025-01769
Device Sequence Number8671943
Product Code DRE
UDI-Device Identifier10705032000598
UDI-Public(01)10705032000598(17)280430(10)18456134
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number402606P
Device Lot Number18456134
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown